# SDR 06FDEA0935

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 48,738 hours, 9,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUCTED TO REMOVE AND REPLACE INBOARD TRAILING EDGE FLAP OUTBOARD HINGE BRACKET WITH P/N: ARC2512-501 BUT ITEM CAME WITH P/N: ARC2512-1.  REVISION B REVISES FEDEX EA 1-5750-79754A P2 BY DELETING REMOVAL AND REPLACEMENT REQUIREMENT, SCHEDULING PART II AND PART III WORK INSTRUCTIONS.  REVISION WAS DUE TO BOEING COMMERCIAL AIRPLANE COMPANY PROVIDING DAMAGE TOLERANCE ANALYSIS APPROVING CONTINUED SERVICE OF EXISTING HINGES WITH INSPECTIONS PER AIRCRAFT AIRWORTHINESS LIMITATION INSPECTION.  INITIAL INSPECTION REQUIRED AT 19,900 FC AND REPETITIVE INSPECTION AT 10,000 FC CLASSIFIED AS MAJOR REPAIR PER GMM 6-2-100.
